# SDR QMLA2021041520032

- Difficulty date: April 15, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N984ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9080
- Aircraft time: 8,238 hours, 26,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: B533K5606211
- Condition: Cracked
- Location: Station 5025 Lt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO THE LH STA5025 FRAME INNER SKIN PANEL (PN: B533K5606-211) IN THE FORM OF 2EA CRACKS ON THE UPPER END OF THE PART AND A CHAFE ON THE LOWER END OF THE PART. THE CRACKS WERE MEASURED TO BE APPROXIMATELY 0.19” AND 0.20” IN LENGTH EMANATING FROM A FASTENER HOLE. THE CHAFE WAS MEASURED TO BE APPROXIMATELY 0.66” X 0.55” AND 0.010” DEEP. THIS DAMAGE HAS BEEN REPAIRED AND DOCUMENTED ON FAA FORM 337 DATED 06/05/2021.
